Optimal preconditioners for systems defined by functions of Toeplitz matrices

Research output: Contribution to journalArticlepeer-review

Abstract

We propose several circulant preconditioners for systems defined by some functions g of Toeplitz matrices . In this paper we are interested in solving by the preconditioned conjugate method or the preconditioned minimal residual method, namely in the cases when are the functions , and . Numerical results are given to show the effectiveness of the proposed preconditioners.
Original languageEnglish
Pages (from-to)148-171
Number of pages24
JournalLinear Algebra and Its Applications
Volume548
DOIs
Publication statusPublished - Jul 2018

Fingerprint

Dive into the research topics of 'Optimal preconditioners for systems defined by functions of Toeplitz matrices'. Together they form a unique fingerprint.

Cite this